MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1QQ
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had a lead integrity alert (lia) triggered due to high-rate non-sustained episodes and short v-v intervals.It was noted that the rv lead exhibited undersensing and oversensing.It was also noted that the rv lead had an impedance warning due to low impedance measurements.There appears to be undersensing of ongoing ventricular fibrillation (vf) along with possible chest compressions and external shock shown on the electrograms (egm).It was further reported that the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy due to the device supra ventricular tachycardia (svt) discriminator feature that can help prevent the inappropriate detection of atrial fibrillation (af) with rapid ventricular response as a ventricular tachycardia (vt) by evaluating the stability of ventricular intervals.It was noted that the device classified the episode as svt, but it was suspected to be true ventricular fibrillation (vf) resulting in a delay in therapy.It was also noted that the healthcare professional felt the patient was not shocked appropriately.Eventually chest compressions and external shocks was needed and shown on the electrograms (egm).The device and lead remain in use.No further patient complications have been reported as a result of this event.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20487298
Report Number3004209178-2024-20609
Device Sequence Number4096276
Product Code NIK
UDI-Device Identifier00643169543386
UDI-Public00643169543386
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2017
Device Model NumberDTMB1QQ
Device Catalogue NumberDTMB1QQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/18/2024
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
459888 LEAD, 5076-58 LEAD, 6935M72 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age53 YR
Patient SexMale
Patient Weight75 KG